# SDR SWIA971722

- Difficulty date: March 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 9,343 hours, 13,488 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  USED DOWNLOCK RELEASE TO RETRACT GEAR.  RETURNED TO SEA.  PUT AIRCRAFT ON JACKS AND SWUNG GEAR 20 TIMES.  CLEANED CANNON PLUG CONNECTIONS AND PROXIMITY SENSORS IAW EMB MM 32-00-00.  UNABLE TO DUPLICATE DISCREPANCY.
